pediatrician-icon
Red spots on body
He is 7 months old suffering from fever, cough and cold. After having the mentioned medicine I have found red spots on his body. I think this is an allergy due to any one of these medicines. Plz suggest should I continue the medicine?
99 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nishant Mahajan
Pediatrician 8 yrs exp Faridabad
Can't see name of any medicine... Rashes and spots can b seen post viral illness... Better will be Examination by a Pediatrician... Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.